MathSciNet Relay Station
MathSciNet bibliographic data
MR1929297 (2003g:93011) 93B05 (93B07)
Guan, Zhi-Hong; Qian, Tong-Hui; Yu, Xinghuo Controllability and observability of linear time-varying impulsive systems. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 8, 1198–1208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement